# SDR AALA20091218TUL06

- Difficulty date: December 18, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 28,147 hours, 11,664 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Stabilizer
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER LEADING EDGE HAS DENTS.  RIGHT LEADING EDGE DENTED 51 INCHES FROM INBOARD SIDE.  REWORKED DENT BACK TO ORIGINAL CONTOUR PER SRM 51-70-01-R2.
